# SDR AALA202407175231

- Difficulty date: July 16, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 75,230 hours, 28,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE WORKING ON J/C 26L00025012 ACCOMPLISHED THE OPERATIONAL TEST OF THE EPSU. FOUND FAULT EPSU BATTERY MID L. R&R THE BATTERY OF THE EPSU AT MID L PER AMM 33-51-38. OPS CHECK NORMAL.
